Browse Title Index

Issue Title
Vol 5, No 2 (2006) 5th International Algebraic Conference in Ukraine Abstract   PDF
V. V. Kirichenko, V. I. Sushchansky, P. D. Varbanets
Vol 6, No 2 (2007) A 2-generated 2-related group with no non-trivial finite quotients Abstract   PDF
A. Yu. Ol’shanskii, M. V. Sapir
Vol 8, No 4 (2009) A characterization via graphs of the soluble groups in which permutability is transitive Abstract   PDF
A. Ballester-Bolinches, John Cossey, R. Esteban-Romero
Vol 19, No 2 (2015) A commutative Bezout \(PM^{\ast}\) domain is an elementary divisor ring Abstract   PDF
B. V. Zabavsky, A. Gatalevych
Vol 5, No 2 (2006) A construction of dual box Abstract   PDF
Serge Ovsienko
Vol 23, No 1 (2017) A criterion of elementary divisor domain for distributive domains Abstract   PDF
Vasylyna Bokhonko, Bohdan Volodymyrovych Zabavsky
Vol 4, No 1 (2005) A decomposition theorem for semiprime rings Abstract   PDF
Marina Khibina
Vol 27, No 2 (2019) A family of doubly stochastic matrices involving Chebyshev polynomials Abstract   PDF
Tanbir Ahmed, José Manuel Rodriguez Caballero
Vol 32, No 1 (2021) A filtration on the ring of Laurent polynomials and representations of the general linear Lie algebra Abstract   PDF
C. Choi, S. Kim, H. Seo
Vol 26, No 2 (2018) A formula for the number of weak endomorphisms on paths Abstract   PDF
Ulrich Knauer, Nirutt Pipattanajinda
Vol 17, No 1 (2014) A Galois-Grothendieck-type correspondence for groupoid actions Abstract   PDF
Antonio Paques, Thaísa Tamusiunas
Vol 9, No 1 (2010) A generalization of groups with many almost normal subgroups Abstract   PDF
Francesco G. Russo
Murat Çelik
Vol 11, No 1 (2011) A generalization of supplemented modules Abstract   PDF
Hatice Inankil, Sait Halıcıoglu, Abdullah Harmanci
Vol 18, No 2 (2014) A geometrical interpretation of infinite wreath powers Abstract   PDF
Vahagn H. Mikaelian
Vol 20, No 2 (2015) A Group-theoretic Approach to Covering Systems Abstract   PDF
Lenny Jones, Daniel White
Vol 22, No 2 (2016) A horizontal mesh algorithm for posets with positive Tits form Abstract   PDF
Mariusz Kaniecki, Justyna Kosakowska, Piotr Malicki, Grzegorz Marczak
Vol 4, No 2 (2005) A letter to ADM Editorial board Abstract   PDF
P. D. Varbanets, O. V. Savastru
Vol 13, No 1 (2012) A linear algorithm of checking of the graph connectness Abstract   PDF
Irina Dudchenko, Makar Plakhotnyk
Vol 16, No 2 (2013) A maximal \(T\)-space of \(\mathbb{F}_{3}[x]_0\) Abstract   PDF
Chuluun Bekh-Ochir, Stuart A. Rankin
Vol 8, No 3 (2009) A Morita context related to finite groups acting partially on a ring Abstract   PDF
Jesus Avila Guzman, Joao Lazzarin
Vol 20, No 2 (2015) A morphic ring of neat range one Abstract   PDF
Oksana Pihura, Bohdan Zabavsky
Vol 4, No 3 (2005) A necessary condition to test the minimality of generalized linear sequential machines using the theory of near-semirings Abstract   PDF
Kanduru Venkata Krishna, Niladri Chatterjee
Vol 18, No 1 (2014) A new characterization of alternating groups Abstract   PDF
Alireza Khalili Asboei, Syyed Sadegh Salehi Amiri, Ali Iranmanesh
Vol 29, No 1 (2020) A new characterization of finite \(\sigma\)-soluble \(P\sigma T\)-groups Abstract   PDF
N. M. Adarchenko
1 - 25 of 827 Items 1 2 3 4 5 6 7 8 9 10 > >>